MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable pacemaker

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable pacemaker
Model Number E140
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) and this implantable cardioverter defibrillators (icd) lead exhibited a gradual increase in shocking impedance, reaching a high out of range measurement of 128 ohms.Technical services discussed the option of changing the shocking lead impedance alert threshold to 150 ohms and continuing to monitor lead performance.It was also discussed that if the shocking lead impedance exceeds 150 ohms, lead replacement should be considered.The rv lead and the icd remain in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50424459
Report Number2124215-2026-45543
Device Sequence Number21126631
Product Code LWP
UDI-Device Identifier00802526480713
UDI-Public(01)00802526480713(17)150102
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/02/2015
Device Model NumberE140
Device Catalogue NumberE140
Device Lot Number107234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/25/2026
Date Device Manufactured01/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale